Translator Disclaimer
September, 2003 Explicit models for perverse sheaves
Félix Gudiel, Luis Narváez
Rev. Mat. Iberoamericana 19(2): 425-454 (September, 2003).

Abstract

We consider categories of generalized perverse sheaves, with relaxed constructibility conditions, by means of the process of gluing $t$-structures and we exhibit explicit abelian categories defined in terms of standard sheaves categories which are equivalent to the former ones. In particular, we are able to realize perverse sheaves categories as non full abelian subcategories of the usual bounded complexes of sheaves categories. Our methods use induction on perversities. In this paper, we restrict ourselves to the two-strata case, but our results extend to the general case.

Citation

Download Citation

Félix Gudiel. Luis Narváez. "Explicit models for perverse sheaves." Rev. Mat. Iberoamericana 19 (2) 425 - 454, September, 2003.

Information

Published: September, 2003
First available in Project Euclid: 8 September 2003

zbMATH: 1057.18006
MathSciNet: MR2023194

Subjects:
Primary: 14F43, 18E30, 32S60

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.19 • No. 2 • September, 2003
Back to Top